# SDR REXA2017031700401

- Difficulty date: March 17, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 21,765 hours, 14,050 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: LE670399415
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD EDGE INTERIOR SKIN IS CRACKED AND BENT.  REMOVED AND REPLACED THE FWD CARGO DOOR EDGE INTERIOR UPPER SKIN IAW SRM 51-42-06, AND SRM 51-41-02.
